# SDR DALA2025060904406

- Difficulty date: May 10, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 61,263 hours, 31,794 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 FOUND DENT IN RH FAN COWL ON INBOARD SIDE. CORRECTIVE ACTION: COMPLIED WITH ER/A 626366-14. (7227498).
